# SDR USAA2012100300006

- Difficulty date: September 28, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 32,017 hours, 21,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5348001921795
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - CRACK ON AFT CABIN LATERAL SHEAR PLATE BETWEEN FR68 TO FR69, S23R.  REPLACED AFT CABIN LATERAL SHEAR PLATE BETWEEN FR68 TO FR69, S23R IAW A319 SRM 51-42-11.
